# SDR 00FDEA00395

- Difficulty date: June 21, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N219
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT LANDING GEAR LOWERED BELOW 250 KNOTS.  WHEN GEAR HANDLE RAISED, NOSE GEAR CAME UP BUT MAIN GEAR WOULD NOT COME UP AND LOCK.  RED MAIN GEAR DOOR LIGHTS REMAINED ON AND DOOR LIGHTS ON S/O PANEL REMAINED ON.  CYCLED GEAR 1 TIME BUT DID NOT FIX IT.  LOWERED GEAR AND CAME IN FOR LANDING GEAR WAS TRIED AT 200 KNOTS BECAUSE OF MMS.  TRIED TO RAISE GEAR LATER IN APPROACH AT 185 AND IT WORKED NORMALLY.  CLEANED MLG DOOR SWITCH.  INSPECTED AND LUBED MLG AND DOOR ACT.  TESTED LANDING ACCY UNIT PER MM 32-09-122, ALL CK''D OK.
